Free Community Trainings in Opioid Overdose Recognition & Use of Naloxone for Reversal

 

Training Information 

Narcan Kit

  • Upon completion, participants will be able to recognize the signs and symptoms of an opioid overdose; administer naloxone (Narcan) properly; and take necessary follow-up steps.
  • Online Registration Only: Click on the desired date below to register for that training. Pre-registration is highly recommended as space is limited. 
  • Note: When there are fewer than 20 pre-registrants 72 hours before a scheduled class, the class will be cancelled. Registrants will be notified by email of the cancellation.

If access to naloxone is deemed urgent, contact Cheryll Moore at 716-858-7695 or cheryll.moore@erie.gov.

Training Schedule

Nasal Narcan syringe

=============================================

Questions about Trainings: (716) 858-7690

=============================================

Naloxone is a benign drug. If it is administered when an individual is not experiencing an opioid overdose, no harm will come to the patient.  In addition, the Good Samaritan Law protects an overdose victim and those who summon help:

  • From arrest in the presence of misdemeanor drug possession and/or underage drinking
  • From prosecution in felony possession (unless there are aggravating circumstances, e.g. possession with intent to sell or outstanding warrants)

A kit containing two doses of naloxone will be given to each attendee who successfully completes the training. There is NO COST to attend this training. Participants must be at least 16 years old.

=============================================

Additional Resources